# SDR DXTA2016103006325

- Difficulty date: October 30, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 14,025 hours, 8,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXTENDED, NO NOSE GEAR INDICATED WITH RED UNLOCK LIGHT.  ATC VERIFIED IT WAS DOWN.    RAN EMERGENCY ABNORMAL CHECK Q1,  PULLED BLOW DOWN HANDLE AND D RING, TO NO AVAIL.   DECLARED EMERGENCY AND LANDED.   UPON TOUCHDOWN ALL INDICATIONS RETURNED TO NORMAL.  RESET EMERGENCY GEAR BOTTLE VALVE TO CLOSED. RESET LANDING GEAR OVERRIDE VALVE.  CYCLED GEAR SEVERAL TIMES TO BLEED SYSTEM.  COMPLIED WITH LANDING GEAR EXTENSION & RETRACTION SEVERAL TIMES AND COULD NOT DUPLICATE. FROZE NOSE GEAR DOWN AND LOCK SWITCH AND INSPECTED ASSOCIATED WIRING STILL NO DEFECTS NOTED SERVICED GEAR BLOW DOWN BOTTLES AND SAFTIED. ALL WORK IAW MM 12-10-36 AND 32-00-01.
